Alert archive / Missouri / River Flood Warnings in 2020
River Flood Warning 46, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Mar 27, 2020, 3:29 PM CDT for Andrew County, Buchanan County, Missouri; Doniphan County, Kansas. It took effect at Apr 1, 2020, 1:00 AM CDT. It was in force for .
The area
The outline as issued.
The facts
- Issued
- Mar 27, 2020, 3:29 PM CDT (20:29 UTC)
- In effect from
- Apr 1, 2020, 1:00 AM CDT
- Expired
- Mar 29, 2020, 10:55 AM CDT
- In force
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Doniphan County, KS, Andrew County, MO, Buchanan County, MO
The radar
The Pleasant Hill radar (KEAX), 125 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Missouri River at St. Joseph (SJSM7). The gauge peaked at 14.95 ft at Mar 29, 2020, 3:00 PM CDT.
- Action stage
- 14 ft
- Minor stage
- 17 ft
- Moderate stage
- 21 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06818000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
591
WGUS43 KEAX 272029
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
329 PM CDT Fri Mar 27 2020
...The National Weather Service in Pleasant Hill Mo has issued a
flood warning for the following rivers in Missouri...Kansas...
Big Creek at Blairstown affecting Cass...Henry and Johnson
Counties.
Missouri River at St Joseph affecting Doniphan...Andrew and
Buchanan Counties.
.(***Optional - Describe the hydrometeorological cause of flooding
and future rainfall forecast. This section must be preceded by a
single dot WITH NO SPACE BETWEEN DOT AND FIRST WORD.Remove this
section and leading dot if you do not wish to include this section in
the product.***)
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC037-083-101-282028-
/O.NEW.KEAX.FL.W.0045.200327T2033Z-200329T1700Z/
/BLRM7.1.ER.200327T2033Z.200328T0000Z.200328T1700Z.UU/
329 PM CDT Fri Mar 27 2020
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Big Creek at Blairstown.
* until Sunday afternoon.
* At 3:00 PM Friday the stage was 19.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and
continue to rise to near 21.3 feet by this evening. The river will
fall below flood stage by early Saturday afternoon.
* At 20.0 feet...The west bank of the creek begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Big Creek
Blairstown 20 19.8 Fri 03 PM 21.3 this evening
&&
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391
$$
KSC043-MOC003-021-282028-
/O.NEW.KEAX.FL.W.0046.200401T0600Z-000000T0000Z/
/SJSM7.1.ER.200401T0600Z.200401T1200Z.000000T0000Z.UU/
329 PM CDT Fri Mar 27 2020
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Missouri River at St Joseph.
* from late Tuesday night until further notice.
* At 2:30 PM Friday the stage was 13.8 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Wednesday morning and
continue to rise to near 17.2 feet by Wednesday morning. additional
rises are possible thereafter.
* At 17.0 feet...Lowland flooding upstream and downstream from St.
Joseph occurs.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
St Joseph 17 13.8 Fri 02 PM 17.2 Wednesday morning
&&
LAT...LON 3991 9501 3990 9489 3975 9483 3964 9488 3970 9505
$$5 follow-up statements
530
WGUS83 KEAX 272032
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
332 PM CDT Fri Mar 27 2020
...The Flood Warning continues for the following rivers in
Missouri...Kansas...
Big Creek at Blairstown affecting Cass...Henry and Johnson
Counties.
Missouri River at St Joseph affecting Doniphan...Andrew and
Buchanan Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC037-083-101-282032-
/O.CON.KEAX.FL.W.0045.200327T2033Z-200329T1700Z/
/BLRM7.1.ER.200327T2033Z.200328T0000Z.200328T1700Z.UU/
332 PM CDT Fri Mar 27 2020
The Flood Warning continues for
The Big Creek at Blairstown.
* until Sunday afternoon.
* At 3:00 PM Friday the stage was 19.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and
continue to rise to near 21.3 feet by this evening. The river will
fall below flood stage by early Saturday afternoon.
* At 20.0 feet...The west bank of the creek begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Big Creek
Blairstown 20 19.8 Fri 03 PM 21.3 this evening
&&
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391
$$
KSC043-MOC003-021-282032-
/O.CON.KEAX.FL.W.0046.200401T0600Z-000000T0000Z/
/SJSM7.1.ER.200401T0600Z.200401T1200Z.000000T0000Z.UU/
332 PM CDT Fri Mar 27 2020
The Flood Warning continues for
The Missouri River at St Joseph.
* from late Tuesday night until further notice.
* At 2:30 PM Friday the stage was 13.8 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Wednesday morning and
continue to rise to near 17.2 feet by Wednesday morning. additional
rises are possible thereafter.
* At 17.0 feet...Lowland flooding upstream and downstream from St.
Joseph occurs.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
St Joseph 17 13.8 Fri 02 PM 17.2 Wednesday morning
&&
LAT...LON 3991 9501 3990 9489 3975 9483 3964 9488 3970 9505
$$
Kurtz014
WGUS83 KEAX 280145
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
845 PM CDT Fri Mar 27 2020
...The Flood Warning continues for the following rivers in
Missouri...
Blackwater River at Valley City affecting Johnson and Pettis
Counties.
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
Petite Saline Creek near Boonville affecting Cooper County.
...The Flood Warning continues for the following rivers in
Missouri...Kansas...
Big Creek at Blairstown affecting Cass...Henry and Johnson
Counties.
Missouri River at St Joseph affecting Doniphan...Andrew and
Buchanan Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC037-083-101-290144-
/O.CON.KEAX.FL.W.0045.000000T0000Z-200329T1700Z/
/BLRM7.1.ER.200327T2028Z.200328T0100Z.200328T1700Z.UU/
845 PM CDT Fri Mar 27 2020
The Flood Warning continues for
The Big Creek at Blairstown.
* until Sunday afternoon.
* At 8:00 PM Friday the stage was 21.3 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early Saturday afternoon.
* At 20.0 feet...The west bank of the creek begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Big Creek
Blairstown 20 21.3 Fri 08 PM 21.0 early Saturday morning
&&
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391
$$
MOC101-159-290144-
/O.EXT.KEAX.FL.W.0042.000000T0000Z-200329T0900Z/
/VLYM7.2.ER.200327T1126Z.200327T2245Z.200328T0900Z.NO/
845 PM CDT Fri Mar 27 2020
The Flood Warning continues for
The Blackwater River at Valley City.
* until late Saturday night.
* At 8:00 PM Friday the stage was 25.0 feet.
* Flood stage is 22.0 feet.
* Moderate flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Saturday morning.
* At 25.0 feet...County Highway E near Valley City and Highway 23
near the Perry State Wildlife Area are under water.
* At 22.0 feet...Woodlands and farm fields along the river begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Valley City 22 25.0 Fri 08 PM 22.9 early Saturday morning
&&
LAT...LON 3894 9342 3882 9361 3882 9368 3891 9361 3899 9348
$$
MOC053-195-290144-
/O.EXT.KEAX.FL.W.0043.000000T0000Z-200401T1338Z/
/BLVM7.1.ER.200327T1906Z.200329T1800Z.200331T1338Z.NO/
845 PM CDT Fri Mar 27 2020
The Flood Warning continues for
The Blackwater River near Blue Lick.
* until Wednesday morning.
* At 7:45 PM Friday the stage was 25.2 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 27.7 feet by
early Sunday afternoon. The river will fall below flood stage
Tuesday morning.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 25.2 Fri 08 PM 27.7 early Sunday afternoon
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$
KSC043-MOC003-021-290144-
/O.CON.KEAX.FL.W.0046.200401T0600Z-000000T0000Z/
/SJSM7.1.ER.200401T0600Z.200401T1200Z.000000T0000Z.UU/
845 PM CDT Fri Mar 27 2020
The Flood Warning continues for
The Missouri River at St Joseph.
* from late Tuesday night until further notice.
* At 8:30 PM Friday the stage was 13.9 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Wednesday morning and
continue to rise to near 17.2 feet by Wednesday morning. additional
rises are possible thereafter.
* At 17.0 feet...Lowland flooding upstream and downstream from St.
Joseph occurs.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
St Joseph 17 13.9 Fri 08 PM 17.2 Wednesday morning
&&
LAT...LON 3991 9501 3990 9489 3975 9483 3964 9488 3970 9505
$$
MOC053-290144-
/O.EXT.KEAX.FL.W.0044.000000T0000Z-200330T0600Z/
/BONM7.1.ER.200327T1121Z.200328T0600Z.200329T0600Z.UU/
845 PM CDT Fri Mar 27 2020
The Flood Warning continues for
The Petite Saline Creek near Boonville.
* until late Sunday night.
* At 7:30 PM Friday the stage was 17.7 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 17.8 feet by
early Saturday morning. The river will fall below flood stage early
Sunday morning.
* At 16.0 feet...Low lying woodlands and fields near the creek flood.
&&
Latest
Location FS Stage Day/Time Forecast
Petite Saline Creek
Boonville 16 17.7 Fri 07 PM 17.8 early Saturday morning
&&
LAT...LON 3892 9280 3894 9264 3892 9250 3888 9252 3887 9279
$$272
WGUS83 KEAX 280208
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
908 PM CDT Fri Mar 27 2020
...The Flood Warning continues for the following rivers in Kansas...
Missouri...
Missouri River at St Joseph affecting Doniphan...Andrew and Buchanan
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
KSC043-MOC003-021-290208-
/O.EXT.KEAX.FL.W.0046.200401T1200Z-000000T0000Z/
/SJSM7.1.ER.200401T1200Z.200402T0000Z.000000T0000Z.UU/
908 PM CDT Fri Mar 27 2020
The Flood Warning continues for
The Missouri River at St Joseph.
* from Wednesday morning until further notice.
* At 8:30 PM Friday the stage was 13.9 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Wednesday morning and continue
to rise to near 17.3 feet by Wednesday evening. additional rises
are possible thereafter.
* At 17.0 feet...Lowland flooding upstream and downstream from St.
Joseph occurs.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
St Joseph 17 13.9 Fri 08 PM 17.3 Wednesday evening
&&
LAT...LON 3991 9501 3990 9489 3975 9483 3964 9488 3970 9505
$$616
WGUS83 KEAX 281416
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
916 AM CDT Sat Mar 28 2020
...The Flood Warning is cancelled for the following rivers in
Missouri...
Blackwater River at Valley City affecting Johnson and Pettis
Counties.
Petite Saline Creek near Boonville affecting Cooper County.
...The Flood Warning continues for the following rivers in
Missouri...
Big Creek at Blairstown affecting Cass...Henry and Johnson Counties.
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
...The Flood Warning continues for the following rivers in Kansas...
Missouri...
Missouri River at St Joseph affecting Doniphan...Andrew and
Buchanan Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC037-083-101-291415-
/O.EXT.KEAX.FL.W.0045.000000T0000Z-200330T0130Z/
/BLRM7.1.ER.200327T2028Z.200328T0500Z.200329T0130Z.UU/
916 AM CDT Sat Mar 28 2020
The Flood Warning continues for
The Big Creek at Blairstown.
* until Sunday evening.
* At 9:00 AM Saturday the stage was 20.9 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
this evening.
* At 20.0 feet...The west bank of the creek begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Big Creek
Blairstown 20 20.9 Sat 09 AM 20.7 this afternoon
&&
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391
$$
MOC101-159-281446-
/O.CAN.KEAX.FL.W.0042.000000T0000Z-200329T0900Z/
/VLYM7.2.ER.200327T1126Z.200327T2245Z.200328T0817Z.NO/
916 AM CDT Sat Mar 28 2020
The Flood Warning is cancelled for
The Blackwater River at Valley City.
* At 8:00 AM Saturday the stage was 19.5 feet.
* Flood stage is 22.0 feet.
* Fell below flood stage at 3:17 AM Saturday.
* Forecast...The river will continue to fall to 15.7 feet by Sunday
morning.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Valley City 22 19.5 Sat 08 AM 18.3 this afternoon
&&
LAT...LON 3894 9342 3882 9361 3882 9368 3891 9361 3899 9348
$$
MOC053-195-291415-
/O.EXT.KEAX.FL.W.0043.000000T0000Z-200401T1042Z/
/BLVM7.1.ER.200327T1906Z.200330T0600Z.200331T1042Z.NO/
916 AM CDT Sat Mar 28 2020
The Flood Warning continues for
The Blackwater River near Blue Lick.
* until late Tuesday night.
* At 8:45 AM Saturday the stage was 25.8 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 26.4 feet by
early Monday morning. The river will fall below flood stage Tuesday
morning.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 25.8 Sat 09 AM 26.4 early Monday morning
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$
KSC043-MOC003-021-291415-
/O.CON.KEAX.FL.W.0046.200401T1200Z-000000T0000Z/
/SJSM7.1.ER.200401T1200Z.200402T1200Z.000000T0000Z.UU/
916 AM CDT Sat Mar 28 2020
The Flood Warning continues for
The Missouri River at St Joseph.
* from Wednesday morning until further notice.
* At 8:30 AM Saturday the stage was 14.3 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Wednesday morning and continue
to rise to near 17.5 feet by Thursday morning. additional rises are
possible thereafter.
* At 17.0 feet...Lowland flooding upstream and downstream from St.
Joseph occurs.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
St Joseph 17 14.3 Sat 08 AM 17.5 Thursday morning
&&
LAT...LON 3991 9501 3990 9489 3975 9483 3964 9488 3970 9505
$$
MOC053-281446-
/O.CAN.KEAX.FL.W.0044.000000T0000Z-200330T0600Z/
/BONM7.1.ER.200327T1121Z.200328T0215Z.200328T0830Z.UU/
916 AM CDT Sat Mar 28 2020
The Flood Warning is cancelled for
The Petite Saline Creek near Boonville.
* At 8:30 AM Saturday the stage was 13.6 feet.
* Flood stage is 16.0 feet.
* Fell below flood stage at 3:30 AM Saturday.
* Forecast...The river will continue to fall to 9.4 feet by Sunday
morning.
* At 16.0 feet...Low lying woodlands and fields near the creek flood.
&&
Latest
Location FS Stage Day/Time Forecast
Petite Saline Creek
Boonville 16 13.6 Sat 08 AM 11.8 this afternoon
&&
LAT...LON 3892 9280 3894 9264 3892 9250 3888 9252 3887 9279
$$411
WGUS83 KEAX 291555
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
1055 AM CDT Sun Mar 29 2020
...The Flood Warning is cancelled for the following rivers in
Kansas...Missouri...
Missouri River at St Joseph affecting Doniphan...Andrew and
Buchanan Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
KSC043-MOC003-021-291625-
/O.CAN.KEAX.FL.W.0046.000000T0000Z-200329T1555Z/
/SJSM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1055 AM CDT Sun Mar 29 2020
The Flood Warning is cancelled for
The Missouri River at St Joseph.
* At 10:30 AM Sunday the stage was 14.9 feet.
* Flood stage is 17.0 feet.
* Forecast...The river will crest below flood stage with a value of
15.9 feet Thursday morning.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
St Joseph 17 14.9 Sun 10 AM 15.9 Thursday morning
&&
LAT...LON 3991 9501 3990 9489 3975 9483 3964 9488 3970 9505
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Mar 27, 2:32 PM CDT, 57 minutes earlier.
Area forecast discussion, Mar 27, 2:32 PM CDT, 57 minutes before
AREA FORECAST DISCUSSION National Weather Service Kansas City/Pleasant Hill MO 232 PM CDT Fri Mar 27 2020 .Discussion... Issued at 231 PM CDT FRI MAR 27 2020 The forecast focus is for potential severe thunderstorms tonight through Saturday. Then gusty winds on Saturday and Sunday. Key Messages... 1. Another round of strong to severe thunderstorms expected from Friday evening through Saturday morning large hail, damaging winds, and an isolated tornado are possible across much of the area. Localized heavy rain may lead to isolated flash flooding. Most storms will come after dark so pay close attention to warnings and take necessary precautions especially with threat of isolated tornadoes. 3. Strong winds behind cold front on Saturday through Sunday morning. Discussion... At the surface a quasi-stationary frontal system is draped across southern Kansas into Missouri just south of the Missouri River. The upper levels feature a low over the SW US and broad ridging across the Midwest with southwesterly flow over the Plains. The upper level system will push out of the Rockies tonight. Surface low pressure will develop in SW Kansas and move northeast overnight into Saturday. A warm front will exist just south of Metro area and near the Missouri River while a dryline will form tonight in southcentral Kansas. The atmosphere will be capped through the afternoon and early evening, however a low level jet of over 50 knots will develop over SW Kansas and central Missouri with elevated convection developing south of Metro area and near the Missouri River around 10 PM to midnight. Main concern with this elevated convection is large hail up to the size of golf balls (1.75"). As surface low moves northeast overnight and tomorrow morning and upper level trof gets closer to area a few storms may form along dryline in southcentral Kansas and move northeast with MUCAPE near 2000 J/kg and effective shear of 60-70 knots and some low level helicity especially closer to warm front as winds back. Any storms that form will likely be discrete supercells with large hail, damaging winds and an isolated tornado possible. There is uncertainty on how much storms will form on dryline as various hi-res models showing nearly nothing to scattered storms. As the dryline progesses east Saturday morning overnight storms will move north and east of area, while additional storms may redevelop along dryline near or just to the east of the Metro area by late morning to mid-day and quickly move east these storms may be strong to severe with MLCAPE near 2000 and effective shear 60-80 knots with hail and damaging wind the primary threat, but an isolated tornado is still possible. Behind dryline strong southwesterly flow develops by midday Saturday with winds 40-45 mph, wind advisories may be needed. Winds will turn westerly Saturday night and will continue to be gusty. Sunday and Monday will be dry with temperatures above normal in the 60s. Next chance of precipitation is Monday evening as the next low pressure system approaches. && .Aviation...(For the 18Z TAFS through 18Z Saturday Afternoon) Issued at 1150 AM CDT FRI MAR 27 2020 IFR to MVFR ceilings in area through the afternoon may even see some VFR conditions at terminals south of the Metro area, KIXD in particular. From the Missouri river north will remain in low clouds through tonight north of the frontal boundary. Thunderstorms will develop tonight between 10 PM and midnight and may affect terminals. Large hail, damaging winds, and an isolated tornado are possible. Most storms will move east by early morning 4-5 AM, however some thunderstorms may redevelop near Metro area or just to the east by late in the TAF period. Clouds will clear tomorrow morning with gusty winds beginning mid to late morning. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && Discussion...Christensen Aviation...Christensen
Hazardous weather outlook, Mar 27, 5:32 AM CDT, 9 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 532 AM CDT Fri Mar 27 2020 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-281045- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 532 AM CDT Fri Mar 27 2020 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight Severe storms are possible again tonight after 9-10PM. Large hail will be the main threat, but damaging winds and a brief tornado are possible south of HWY 50. More detailed information can be accessed at... https://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Saturday through Thursday Strong to severe storms are possible Saturday afternoon over northern and eastern Missouri. The main threats would be large hail and damaging winds, but an isolated tornado can not be ruled out at this point. No hazardous weather is expected Sunday through Monday with light to moderate rain pushing back into the region Tuesday morning. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 11:12 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Johnson | 33 min |
| Mar 26, 11:36 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Pettis, Saline | 24 min |
| Mar 26, 11:39 PM CDT | Special Weather Statement | EAX | Jackson | 51 min |
| Mar 26, 11:57 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Pettis | 33 min |
| Mar 27, 12:01 AM CDT | Special Weather Statement | EAX | Jackson | 44 min |
| Mar 27, 12:05 AM CDT | Special Weather Statement | EAX | Johnson | 25 min |
| Mar 27, 12:21 AM CDT | Severe Thunderstorm Warning | EAX | Cooper, Pettis | 39 min |
| Mar 27, 12:30 AM CDT | Special Weather Statement | EAX | Cooper | 60 min |
| Mar 27, 12:49 AM CDT | Special Weather Statement | EAX | Johnson | 56 min |
| Mar 27, 12:53 AM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson, Johnson, Lafayette | 37 min |
| Mar 27, 12:55 AM CDT | Areal Flood Advisory | EAX | Cass, Jackson | 3 hr |
| Mar 27, 1:17 AM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson | 28 min |
| Mar 27, 1:41 AM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson, Johnson, Lafayette | 34 min |
| Mar 27, 2:02 AM CDT | Severe Thunderstorm Warning | EAX | Cass, Johnson | 28 min |
| Mar 27, 2:22 AM CDT | Severe Thunderstorm Warning | EAX | Johnson, Pettis | 38 min |
| Mar 27, 2:46 AM CDT | Special Weather Statement | EAX | Jackson | 44 min |
| Mar 27, 2:52 AM CDT | Severe Thunderstorm Warning | EAX | Cooper, Pettis | 31 min |
| Mar 27, 2:54 AM CDT | Severe Thunderstorm Warning | EAX | Jackson, Lafayette, Ray | 38 min |
| Mar 27, 3:04 AM CDT | Special Weather Statement | EAX | Clay, Platte | 41 min |
| Mar 27, 3:31 AM CDT | Special Weather Statement | EAX | Saline | 44 min |
| Mar 27, 6:27 AM CDT | River Flood Warning | EAX | Johnson, Pettis | 48 hr |
| Mar 27, 6:27 AM CDT | River Flood Warning | EAX | Cooper, Saline | 5 days |
| Mar 27, 6:27 AM CDT | River Flood Warning | EAX | Cooper | 40 hr |
| Mar 27, 3:29 PM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 45 hr |
| Mar 26, 10:40 PM CDT | Special Weather Statement | EAX | Johnson | 35 min |
| Mar 27, 1:05 AM CDT | Special Weather Statement | EAX | Johnson | 40 min |
Nearby
River Flood Warnings in Missouri, 2020River Flood Warnings in Kansas, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.